Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Strange tingling during pee with bad smell

For the past month or so I have been experiencing a strange tingling when I pee. It starts up towards the end and doesn t fully subside anywhere from a few minutes to an hour after I pee. It is not a burning sensation. I wanted to make that clear so no one jumps to the conclusion of UTI. I have been taking cranberry pills for a few weeks and for a while they worked great, however lately the feeling has come back. As far as medications, I am taking a birth control due to medical issues I experienced over the summer with cysts rupturing on my ovary . I have not had sex. Also, I seem to have a lot of discharge with a bad smell. At one point before the cranberry pills, I saw some blood in my urine so I inserted a tampon. Later when I look the tampon out there was no blood on it whatsoever. That s why I think it could be something unrinary but cranberry is starting to wear off. Any idea what this is? I have researched it for a while but no one seems to know what this is. Someone please help!
Asked On : Sun, 13 Feb 2011
Answers:  1 Views:  1653
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
There could be a couple of scenarios here.You could have an infection,vaginal,definitely if there is foul smelling discharge.You will need to be examined to determine what type of vaginal infection.Please bear in mind that even vaginal infections can cause lower urinary tract infection to to spread of the bacteria.Another possibility is a renal stone which sometimes presents as a tingling sensation during urination.First get your vaginal infection treated and then if the symptom remains then you need to see about getting an ultrasound.
Answered: Sun, 13 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor